# SDR SWAA2014120134525

- Difficulty date: October 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,319 hours, 54,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME OTBD CHORD FWD FLANGE AT CRACKED AT BS 727, STRINGER 18A FWD LOWER HOLE.  REPAIRED CHORD IAW EA.
